Loughborough University
Browse
ACSpec2 (1).pdf (414.55 kB)

On the absolutely continuous spectrum of generalized indefinite strings II

Download (414.55 kB)
journal contribution
posted on 2021-04-19, 12:34 authored by Jonathan EckhardtJonathan Eckhardt, Aleksey Kostenko, Teo Kukuljan

We continue to investigate absolutely continuous spectrum of generalized indefinite strings. By following an approach of Deift and Killip, we establish stability of the absolutely continuous spectra of two more model examples of generalized indefinite strings under rather wide perturbations. In particular, one of these results allows us to prove that the absolutely continuous spectrum of the isospectral problem associated with the two-component Camassa-Holm system in a certain dispersive regime is essentially supported on the set   (−∞, −1/2] ∪ [1/2,∞).

Funding

Austrian Science Fund (FWF) under Grants No. P29299 and P28807

Analysis, geometry, and partial differential equations

Slovenian Research Agency

Find out more...

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Israel Journal of Mathematics

Volume

250

Issue

1

Pages

307-344

Publisher

Springer

Version

  • AM (Accepted Manuscript)

Rights holder

© The Hebrew University of Jerusalem

Publisher statement

This version of the article has been accepted for publication, after peer review (when applicable) and is subject to Springer Nature’s AM terms of use, but is not the Version of Record and does not reflect post-acceptance improvements, or any corrections. The Version of Record is available online at: https://doi.org/10.1007/s11856-022-2339-x

Acceptance date

2021-04-14

Publication date

2022-08-11

Copyright date

2022

ISSN

0021-2172

eISSN

1565-8511

Language

  • en

Depositor

Dr Jonathan Eckhardt. Deposit date: 16 April 2021

Usage metrics

    Loughborough Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC